Skip to product information
1 of 1

Nurofen - Ibuprofen 200mg Caplets 12s

Nurofen - Ibuprofen 200mg Caplets 12s

Regular price Dhs. 119.99 AED
Regular price Sale price Dhs. 119.99 AED
Sale Sold out
Shipping calculated at checkout.

Nurofen - Ibuprofen Caplets

200mg | 12 Caplets

Nurofen 200mg Caplets have anti-inflammatory properties and provide relief from pain for up to 8 hours with a 400mg dose.
Targets the source of pain to provide effective pain relief ( blocks enzymes that cause pain)
Bringing fast effective pain relief
Not for use by children under 12 years of age
Always read the label

Ingredients:

Each Caplet contains: Ibuprofen 200mg and about 12.7mg of Sodium, Also contains Sucrose

Shipping & Returns

Due of the nature of this product and for sanitary reasons, exchanges and returns are not permitted.

View full details
  • Shipping

    Shipping Charges:

    AED 20 shipping for most areas in the UAE.

  • No Exchanges Permitted

    Due of the nature of this product and for sanitary reasons, exchanges and returns are not permitted.